# SDR DALA1204045651

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 4,892 hours, 2,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 28C & LEFT AFT LAV WALL INOP.  MAINTENANCE REPAIRED BROKEN WIRES UNDER SEAT 28ABC AND LEFT AFT LAV WALL.  OPERATION OF LIGHTS NOW CHECK OK.
